# SDR DALA2018113086945

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0842547) CRACK CROSS BEAM AT FR68 STRINGER 23R LEVEL, -Y1662 (SSI534147) REPLACED IAW SRM 51-72-11 AND DWG D53474250.
